Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs

David W.K. Yeung, Leon Petrosyan, Patricia Melody Yeung

Результат исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийглава/разделнаучнаярецензирование

10 Цитирования (Scopus)

Выдержка

Subgame consistency is a fundamental element in the solution of cooperative stochastic differential games. In particular, it ensures that the extension of the solution policy to a later starting time and any possible state brought about by prior optimal behavior of the players will remain optimal. Recently, mechanisms for the derivation of subgame consistent solutions in stochastic cooperative differential games with transferable payoffs have been found. In the case when players’ payoffs are nontransferable, the derivation of solution candidates is extremely complicated and often intractable. In this chapter, subgame consistent solutions are derived for a class of cooperative stochastic differential games with nontransferable payoffs.

Язык оригиналаанглийский
Название основной публикацииAnnals of the International Society of Dynamic Games
ИздательBirkhäuser Verlag AG
Страницы153-170
Число страниц18
DOI
СостояниеОпубликовано - 1 янв 2007

Серия публикаций

НазваниеAnnals of the International Society of Dynamic Games
Том9
ISSN (печатное издание)2474-0179
ISSN (электронное издание)2474-0187

Отпечаток

Stochastic Differential Games
Cooperative Game
Differential Games
Class
Stochastic differential games
Policy
Differential games

Предметные области Scopus

  • Статистика, теория вероятности и теория неопределенности
  • Теория вероятности и статистика
  • Прикладная математика

Цитировать

Yeung, D. W. K., Petrosyan, L., & Yeung, P. M. (2007). Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs. В Annals of the International Society of Dynamic Games (стр. 153-170). (Annals of the International Society of Dynamic Games; Том 9). Birkhäuser Verlag AG. https://doi.org/10.1007/978-0-8176-4553-3_8
Yeung, David W.K. ; Petrosyan, Leon ; Yeung, Patricia Melody. / Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs. Annals of the International Society of Dynamic Games. Birkhäuser Verlag AG, 2007. стр. 153-170 (Annals of the International Society of Dynamic Games).
@inbook{34f060b84db6449e8662130e35cb3c1c,
title = "Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs",
abstract = "Subgame consistency is a fundamental element in the solution of cooperative stochastic differential games. In particular, it ensures that the extension of the solution policy to a later starting time and any possible state brought about by prior optimal behavior of the players will remain optimal. Recently, mechanisms for the derivation of subgame consistent solutions in stochastic cooperative differential games with transferable payoffs have been found. In the case when players’ payoffs are nontransferable, the derivation of solution candidates is extremely complicated and often intractable. In this chapter, subgame consistent solutions are derived for a class of cooperative stochastic differential games with nontransferable payoffs.",
keywords = "Cooperative stochastic differential games, Nontransferable payoffs, Rationality, Subgame consistent solution",
author = "Yeung, {David W.K.} and Leon Petrosyan and Yeung, {Patricia Melody}",
year = "2007",
month = "1",
day = "1",
doi = "10.1007/978-0-8176-4553-3_8",
language = "English",
series = "Annals of the International Society of Dynamic Games",
publisher = "Birkh{\"a}user Verlag AG",
pages = "153--170",
booktitle = "Annals of the International Society of Dynamic Games",
address = "Switzerland",

}

Yeung, DWK, Petrosyan, L & Yeung, PM 2007, Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs. в Annals of the International Society of Dynamic Games. Annals of the International Society of Dynamic Games, том. 9, Birkhäuser Verlag AG, стр. 153-170. https://doi.org/10.1007/978-0-8176-4553-3_8

Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs. / Yeung, David W.K.; Petrosyan, Leon; Yeung, Patricia Melody.

Annals of the International Society of Dynamic Games. Birkhäuser Verlag AG, 2007. стр. 153-170 (Annals of the International Society of Dynamic Games; Том 9).

Результат исследований: Публикации в книгах, отчётах, сборниках, трудах конференцийглава/разделнаучнаярецензирование

TY - CHAP

T1 - Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs

AU - Yeung, David W.K.

AU - Petrosyan, Leon

AU - Yeung, Patricia Melody

PY - 2007/1/1

Y1 - 2007/1/1

N2 - Subgame consistency is a fundamental element in the solution of cooperative stochastic differential games. In particular, it ensures that the extension of the solution policy to a later starting time and any possible state brought about by prior optimal behavior of the players will remain optimal. Recently, mechanisms for the derivation of subgame consistent solutions in stochastic cooperative differential games with transferable payoffs have been found. In the case when players’ payoffs are nontransferable, the derivation of solution candidates is extremely complicated and often intractable. In this chapter, subgame consistent solutions are derived for a class of cooperative stochastic differential games with nontransferable payoffs.

AB - Subgame consistency is a fundamental element in the solution of cooperative stochastic differential games. In particular, it ensures that the extension of the solution policy to a later starting time and any possible state brought about by prior optimal behavior of the players will remain optimal. Recently, mechanisms for the derivation of subgame consistent solutions in stochastic cooperative differential games with transferable payoffs have been found. In the case when players’ payoffs are nontransferable, the derivation of solution candidates is extremely complicated and often intractable. In this chapter, subgame consistent solutions are derived for a class of cooperative stochastic differential games with nontransferable payoffs.

KW - Cooperative stochastic differential games

KW - Nontransferable payoffs

KW - Rationality

KW - Subgame consistent solution

UR - http://www.scopus.com/inward/record.url?scp=51349084988&partnerID=8YFLogxK

U2 - 10.1007/978-0-8176-4553-3_8

DO - 10.1007/978-0-8176-4553-3_8

M3 - Chapter

AN - SCOPUS:51349084988

T3 - Annals of the International Society of Dynamic Games

SP - 153

EP - 170

BT - Annals of the International Society of Dynamic Games

PB - Birkhäuser Verlag AG

ER -

Yeung DWK, Petrosyan L, Yeung PM. Subgame consistent solutions for a class of cooperative stochastic differential games with nontransferable payoffs. В Annals of the International Society of Dynamic Games. Birkhäuser Verlag AG. 2007. стр. 153-170. (Annals of the International Society of Dynamic Games). https://doi.org/10.1007/978-0-8176-4553-3_8